Skip to main content
Article
Linear forms in the logarithms of three positive rational numbers
Journal de théorie des nombres de Bordeaux
  • Curtis D. Bennett, Loyola Marymount University
  • Josef Blass
  • A. M. W. Glass
  • David B. Meronk
  • Ray P. Steiner
Document Type
Article
Publication Date
1-1-1997
Disciplines
Citation Information
C. Bennett, J. Blass, A.M.W. Glass, D. Meronk & R. Steiner, Linear Forms in the Logarithms of Three Algebraic Numbers, Journal Th´eorie des Nombres Bordeaux, 9 (1997), no. 1, 97–136. doi: 10.5802/jtnb.192